Follow
Stanislaw Kwapien
Stanislaw Kwapien
Professor of Mathematics, Warsaw University
Verified email at mimuw.edu.pl
Title
Cited by
Cited by
Year
Random series and stochastic integrals: single and multiple
S Kwapień, WA Woyczyński
(No Title), 1992
6391992
Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients
S Kwapień
Studia mathematica 44 (6), 583-595, 1972
4381972
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
2301988
The main triangle projection in matrix spaces and its applications
S Kwapień, A Pełczyński
Studia Mathematica 34 (1), 43-67, 1970
2061970
On operators factorizable through space
S Kwapien
Mémoires de la Société Mathématique de France 31, 215-225, 1972
1501972
On Banach spaces containing . A supplement to the paper by J.Hoffman-Jørgensen “Sums of independent Banach space valued random variables”
S Kwapień
Studia Mathematica 52 (2), 187-188, 1974
1321974
On a theorem of L. Schwartz and its applications to absolutely summing operators
S Kwapień
Studia Mathematica 38 (1), 193-201, 1970
1301970
Decoupling inequalities for polynomial chaos
S Kwapien
The Annals of Probability, 1062-1071, 1987
1061987
A remark on p-absolutely summing operators in -spaces
S Kwapien
Studia Mathematica 34 (1), 109-111, 1970
86*1970
Tail and moment estimates for sums of independent random variables with logarithmically concave tails
ED Gluskin, S Kwapień
Studia Mathematica 3 (114), 303-309, 1995
771995
Some combinatorial and probabilistic inequalities and their applications to Banach space theory II
C Schutt, S Kwapien
Studia Mathematica 95, 141-154, 1989
65*1989
Absolutely summing operators and translation invariant spaces of functions on compact abelian groups
S Kwapien, A Pelczynski
Mathematische Nachrichten 94 (1), 303-340, 1980
551980
Best Khintchine type inequalities for sums of independent, rotationally invariant random vectors
H König, S Kwapień
Positivity 5 (2), 115-152, 2001
522001
Double stochastic integrals, random quadratic forms and random series in Orlicz spaces
S Kwapien, WA Woyczynski
The Annals of Probability, 1072-1096, 1987
481987
A theorem on the Rademacher series with vector valued coefficients
S Kwapień
Probability in Banach Spaces: Proceedings of the First International …, 2006
462006
Hypercontraction methods in moment inequalities for series of independent random variables in normed spaces
S Kwapien, J Szulga
The Annals of Probability, 369-379, 1991
431991
On multiplicative systems of functions
J Jakubowski, S Kwapien
Bull. L’Acad. Pol. Sci 27, 325-332, 1979
431979
SOME LINEAR TOPOLOGICAL PROPERTIES OF HARDY SPACES HP
S Kwapien, A Pelczynski
Compositio Mathematica 33 (3), 261-288, 1976
42*1976
On the Rademacher series
P Hitczenko, S Kwapień
Probability in Banach spaces, 9, 31-36, 1994
401994
Semimartingale integrals via decoupling inequalities and tangent processes
S Kwapien, WA Woyczynski
Probab. Math. Statist 12 (2), 165-200, 1991
401991
The system can't perform the operation now. Try again later.
Articles 1–20